# SDR REXA2017100601071

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 9,423 hours, 6,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 13b
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT 13B BROKEN.  REMOVED AND REISTALLED THE EMERGENCY  LIGHT IAW AMM 33-51-01. NO OTHER DEFECTS AT THIS TIME.
